# SDR 97FDEA00438

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Tailskid
- Condition: Damaged
- Location: Aft Fuselage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

97-0133 TAILSKID DID NOT RETRACT AFTER TAKEOFF.  CYCLING GEAR HAD NO EFFECT.  REPLACED TAILSKID LOWER HOUSING WITH CARTRIDGE IN ACCORDANCE WITH MAINTENANCE MANUAL 32-71-00.  FUNCTIONAL CHECKED OK IN ACCORDANCE WITH MAINTENANCE MANUAL 32-71-01.
